| Model Number |
01.18.134 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
04/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28-apr-2025: lot 115303: (b)(4) items manufactured and released on 06-mar-2012.Expiration date: 2017-01-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Additional device involved: batch review performed on 28-apr-2025: versafitcup cc trio 01.26.45.0056 versafitcup metalback cc trio ø56 mm (k103352) lot 115162: (b)(4) items manufactured and released on 07-mar-2012.Expiration date: 2017-01-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 12 years and 11 months after primary, the patient came in reporting pain due to a loose stem and cup and the cause is unknown.The surgeon revised all components and the surgery was completed successfully.